Military Official’s Prediction About Heart Inflammation Came True

(RepublicanInformer.com)- According to recently-obtained emails, in the spring of last year, a US Army Lt. Col. predicted a pause in the use of Moderna and Pfizer’s COVID vaccines may happen if the number of post-vaccination heart inflammation cases were detected.

On April 27, 2021, the director of the CDC said the agency wasn’t seeing a safety signal concerning heart inflammation post-vaccine. That same day, Lt. Col. Harry Chang wrote in an email that a pause of the mRNA vaccines due to incidences of myocarditis is “assessed as unlikely” since myocarditis can be from “multiple sources.”

But Chang added that if there is an increase in reported numbers that gains media attention, it will likely “trigger a safety review pause by ACIP/FDA.”

ACIP is the Advisory Committee on Immunization Practices.

The emails, obtained by The Epoch Times via a FOIA request reveal concern over the Pentagon detecting an increase in the number of heart inflammation cases among US troops after receiving the COVID vaccines.

According to Barbara Loe Fisher, president of the National Vaccine Information Center, the emails show that there was “an early red flag” concerning vaccine-related myocarditis with the mRNA COVID vaccines. The emails also reveal that officials were more concerned about the negative impact on the public’s perception of the COVID vaccines than they were about the incidents of heart inflammation.

Fisher told The Epoch Times that public health officials’ historic reluctance to acknowledge the possible serious risks “is one of the biggest impediments to improving the safety of the mass vaccination system.”

It was on April 27, 2021, that CDC Director Dr. Rochelle Walensky told reporters during a virtual briefing that the CDC examined the Pentagon’s data on heart inflammation among vaccinated service members and did not see an elevated rate of myocarditis.

Both myocarditis and pericarditis are serious conditions that often force people to avoid physical activity or exercise for a period of time. Some cases may result in death. Most of the cases detected after vaccination required hospitalization, with some suffering long-term effects.

After the Pentagon detected increased heart inflammation post-vaccine, neither the CDC nor ACIP released a report on it for weeks after the detection went public.